# SDR UALA2011051702437

- Difficulty date: May 16, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 69,360 hours, 21,351 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Damaged
- Location: L1 Hold Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-1 DOOR HOLD OPEN LOCKING COLLAR BROKEN.  REMOVED AND REPLACED THE L -1 DOOR HOLD OPEN LOCKING COLLAR PER MM AND DOOR OPS CHECK GOOD PER MM ON NON ROUTINE 47030.
